# SDR REXA201100965

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N8751D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7751
- Aircraft time: 20,118 hours, 17,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS OUT, LIGHTED EXIT SIGN COMPLETELY INOP, AND 4 FLOOR TRACKS ADJACENT TO EACH OTHER INOP.  REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AND INVERTERS 1, 2, 3 AND 4 IAW AMM 33-51-05 AND 33-51-07 OPS CHECK GOOD.
